# SDR UIEA2017042600654

- Difficulty date: May 16, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 93,524 hours, 17,407 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR AREA EMERGENCY LIGHTS INOPERATIVE.  REPLACED THE POWER SUPPLY BATTERY AND PERFORMED POWER SUPPLY TEST IAW AMM 33-51-04 ITEM E AND NO DEFECT NOTED.
